Aspro Tab X 20 Click on image to enlarge

Product code:410977

Price:$2.45

Brand:Aspro

Descripton

Product Description
Effective relief from pain, fever and inflammation.
Aspro Tablets contain aspirin for fast and effective temporary relief from headache, and cold and flu symptoms.

Storage
Store below 25°C. Protect from moisture.

Indications
Aspro Tablets provide effective temporary relief from: headache, sore throat, migraine headache, cold and flu symptoms, toothache, rheumatic & arthritic pain, period pain, fibrositis, inflammation associated with muscular aches & pains, neuralgia and reducing fever.
Aspo Tablets are easy to take and convenient and are also easy to halve to ensure the correct dosage required.

Directions
Adults and children over 12 years:
Take 2-3 tablets dissolved with half a glass of water every 4 hours as necessary.
Do not exceed 13 tablets in 24 hours unless directed by a doctor.
Do not take for more than 10 days.

Ingredients
Each tablet contains:
Aspirin 320mg
Sodium 125mg as Saccharin Sodium

Contains Gluten
Contains Lactose

Warnings
Do not give to children under 12 years of age except on doctor's advice.
Consult a doctor before giving this medication to children or teenagers with chickenpox, influenza or fever.

Do not use in the presence of asthma, a stomach ulcer, if you are pregnant or if you are taking anticoagulant medication, unless advised by your doctor. Do not take if you are allergic to asprin.

For the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.

Should not be taken by persons on low sodium diets.

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional. Incorrect use could be harmful.

Shopping Cart

$0.00 AUD

There are currently no items in your cart...